# SDR CALA2025090308439

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 68,857 hours, 30,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHTS TEST ON LP 6125976 FOUND SEAT ROW EMERGENCY PATH LIGHTING INOP FOR ROWS 25, 26, 29, 30, 34 AND 35.    FOUND EPSU BATTERY AFT L AND EPSU BATTERY EMER L FAULT. REF TSM 33-51-00-810-802-A REPLACED 11WL AND 13WL BATTERY, REF AMM 33-51-38. OPS TEST PASS AND PATHWAY LIGHTS OPERATIONAL.
